PDA

View Full Version : Withdrawal Symptoms of CEE, BCAA & Glutamine ?



mikeop
05-05-2006, 11:30 PM
Does anybody know the side effects and effects of sudden withdrawl of Creatine Ethyl Easter OR BCAA OR Glutamine ?


I have been taking Creatine Ethyl Easter Powder ( CEE powder ) and BCAA Powder & Glutamine powder for last 4 months & 2 weeks ago I stopped taking them suddenly due to slight left chest pain thinking it might have something to do with these supplements because I never ever had any kind of chest pain in my life or any other Heart Conditions.

But right after stopping them I started getting even much more acute chest pain on left side ( The Heart side ) to the point of panic attacks.

Has anybody experienced anything like this or any other withdrawal symptoms ?

Most doctors are not trained for over the counter supplements & they couldn’t tell me anything.

So you guys using them would be the best people to ask for any signs of clinical real life experiences.

Thanks

TJudgeIII
05-05-2006, 11:49 PM
Funny you mention this, unfortunately I don't have answer for this.

However, I also felt some slight chest pain on the left side after taking a few weeks off of creatine. Now it could all be in my head or it's nothing to worry about but I too am interested if taking time of supplements can do this. Sounds strange but who knows.

mikeop
05-06-2006, 12:09 AM
answer for this.

However, I also felt some slight chest pain on the left side after taking a few weeks off of creatine. Now it could all be in my head or it's nothing to worry about but I too am interested if taking time of supplements can do this. Sounds strange but who knows.

The answer probably lies in more people posting their experiences.

(1) How many weeks were you off for & did it hurt for all that time ?

(2) Were you taking CEE or Creatine Monohydrate ?

(3) Have you started taking it again and did it go away after restarting it ?

Thanks

TJudgeIII
05-06-2006, 12:16 AM
The answer probably lies in more people posting their experiences.

(1) How many weeks were you off for & did it hurt for all that time ?

(2) Were you taking CEE or Creatine Monohydrate ?

(3) Have you started taking it again and did it go away after restarting it ?

Thanks

1. 2 weeks off and I only felt slight pain for a few seconds a few times a day.

2. CEE

3. I have started again (Sunday actually) and did feel it slightly yesterday.

I was not taking any BCAA or Glutamine supplement either and still am not but plan on changing that in the near future.

mikeop
05-06-2006, 12:44 AM
1. 2 weeks off and I only felt slight pain for a few seconds a few times a day.

2. CEE

3. I have started again (Sunday actually) and did feel it slightly yesterday.

I was not taking any BCAA or Glutamine supplement either and still am not but plan on changing that in the near future.

I also started out that way. Only slight pain, Few seconds, few times a day when I was taking it but it got really BAD after I completely stopped taking it. I am now scared of that stuff to the point that I don't want to touch it with 10 foot poll.

Chest pain & that too on left side shouldn't be taken lightly, so they say.

Please Keep me posted.

Mister_A
05-06-2006, 07:18 AM
The withdrawal symptoms could be mental.

naturalguy
05-06-2006, 07:26 AM
The withdrawal symptoms could be mental.

totally, there are no physical withdrawal symptoms with those supplements.

Some others maybe, like caffiene and stimulants but not the supps you mentioned.

Krieger00
05-06-2006, 07:36 AM
Well, seeing as how all the supps you are taking are naturally made by your body, I highly doubt you're having any withdrawl..the fact that you're having chest pains of this sort means you need to be seeing a doctor and not on here posting..so good luck

MetalMikeXVI
05-06-2006, 07:42 AM
Dude, it's creatine- not crack!

Chest pain could be any number of things, from sleeping on something to indigestion. However, the type of pain is important to note, how would you describe it? Sharp, crushing, throbbing, etc?

Stix_
05-06-2006, 07:52 AM
Sharp pains lasting a few seconds has nothing to do with the heart. Long periods of chest tightness, Numbing of the arm or sharp pains down the arms are more cause for alarm and even that could be false.

If you think about somthing hard enough you can make it happen. Think your losing your breathe.... Guess what you will. Think your chest is tightening... in your head it will. Think your heart is beating faster than normal and start to worry ... Dont worry it will really race now.

But as far as sharp quick pains it is more like and ulcer than anything. You get very sharp pains in that area when you have an ulcer. Somthing you should get looked at. I would be awoken at night with sharp intense chest pains in the left side only lasting 10 seconds or so and it turned out to be an ulcer.

Lonny
05-06-2006, 08:46 AM
If there was those sort of pains, it would be from the absense of Glutamine which has been known to be beneficial in the stomach. Its acid reflux or an ulcer or something stomach related but was not caused by the use or stoppage of using the supplements.